Volume 19, issue 4 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Virtual domination of $3$–manifolds

Hongbin Sun

Geometry & Topology 19 (2015) 2277–2328
Bibliography
1 I Agol, The virtual Haken conjecture, Doc. Math. 18 (2013) 1045 MR3104553
2 R Brooks, W Goldman, Volumes in Seifert space, Duke Math. J. 51 (1984) 529 MR757951
3 P Derbez, Y Liu, S Wang, Chern–Simons theory, surface separability, and volumes of $3$–manifolds, arXiv:1401.0073
4 A Gaifullin, Universal realisators for homology classes, Geom. Topol. 17 (2013) 1745 MR3073934
5 F Haglund, D T Wise, Special cube complexes, Geom. Funct. Anal. 17 (2008) 1551 MR2377497
6 H M Hilden, M T Lozano, J M Montesinos, W C Whitten, On universal groups and three-manifolds, Invent. Math. 87 (1987) 441 MR874030
7 J Kahn, V Markovic, The good pants homology and a proof of the Ehrenpreis conjecture, arXiv:1101.1330
8 J Kahn, V Markovic, Immersing almost geodesic surfaces in a closed hyperbolic three manifold, Ann. of Math. 175 (2012) 1127 MR2912704
9 Y Liu, V Markovic, Homology of curves and surfaces in closed hyperbolic $3$–manifolds, arXiv:1309.7418
10 C C Moore, Exponential decay of correlation coefficients for geodesic flows, from: "Group representations, ergodic theory, operator algebras, and mathematical physics" (editor C C Moore), Math. Sci. Res. Inst. Publ. 6, Springer (1987) 163 MR880376
11 M Pollicott, Exponential mixing for the geodesic flow on hyperbolic three-manifolds, J. Statist. Phys. 67 (1992) 667 MR1171148
12 D Šarić, Complex Fenchel–Nielsen coordinates with small imaginary parts, Trans. Amer. Math. Soc. 366 (2014) 6541 MR3267018
13 P Scott, Subgroups of surface groups are almost geometric, J. London Math. Soc. 17 (1978) 555 MR0494062
14 H Sun, Virtual homological torsion of closed hyperbolic $3$–manifolds, arXiv:1309.1511
15 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)
16 W P Thurston, Three-dimensional manifolds, Kleinian groups and hyperbolic geometry, Bull. Amer. Math. Soc. 6 (1982) 357 MR648524
17 S Wang, Non-zero degree maps between $3$–manifolds, from: "Proceedings of the International Congress of Mathematicians, Vol. II" (editor T Li), Higher Ed. Press, Beijing (2002) 457 MR1957056
18 D Wise, The structure of groups with a quasiconvex hierarchy, (2011)